# SDR ASAA2014090209043

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,741 hours, 6,959 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine Valv
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VALVE CLOSED LIGHT IS ILLUMINATED BRIGHT, WITH NR 2 START LEVER IN CUTOFF.  ACFT GROUNDED.  COULD NOT DUPLICATE. AS  A PRECAUTION,  REPLACED NR 2 ENG NACELLE WIRING HARNESS, IAW MM 71-51-03 AND WDM 76-21-21.  OPS CHECKED NORMAL, PERFORMED ENGINE RUN WITH NO DEFECTS NOTED WITH ENGINE VALVE CLOSED LIGHT.
